# SDR CA150701011

- Difficulty date: June 19, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Engine: Pwa JT15*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 2
- Stage of operation: AP
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING APPROACH IT WAS NOTICED THAT AFTER BRINGING BOTH PLA TO IDLE THE NR 2 ENG STAYED AT 56% & SLOWLY CREPT DOWN TO THE 32% MATCHING THE NR 1.  PROCEEDED TO THE NEXT LEG WITH NO DISCREPANCIES NOTED DURING THE WHOLE FLIGHT.  DURING APPROACH THE SAME SCENARIO OCCURRED, BOTH PLA AT IDLE & NR 2 ENG REMAINED AT 56% CREEPING DOWN TO 15% WITH COCKPIT INDICATION THAT ACFT WAS SHUTTING DOWN.  PILOT SHUT ENG OFF & RESTARTED IN THE AIR.  SOON AFTER ENG STARTED ALL PARAMETERS WERE NORMAL & ENG RPM ON BOTH ENGS MATCHED.  PERFORMED AN UNEVENTFUL LANDING WITH BOTH ENGS OPERATING.  CONTACTED THIS LOCAL FSR.  MRT WAS REQUESTED TO PERFORM TROUBLESHOOTING.  MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE & PROVIDE INFORMATION THROUGH SUBSEQUENT SERVICE DIFFICULTY REVIEW MEETING & SUPPORTING DOCUMENTS OR OTHER AGREED UPON COMMUNICATIONS.
